International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part C

Self-similar magnetogasdynamic shock waves in an ideal gas with heat conduction and radiation heat-flux


Author(s): Arvind Kumar Singh

Abstract: The propagation of a spherical shock wave in an ideal gas with heat conduction and radiation heat-flux, in the presence of a spacially decreasing azimuthal magnetic field, is investigated. The initial density of the gas is assumed to obey a power law. The heat conduction is expressed in terms of Fourier's law and the radiation is considered to be of the diffusion type for an optically thick grey gas model. The thermal conductivity K and the absorption coefficient are assumed to vary with temperature and density. The shock wave is assumed to be driven by a piston moving with a variable velocity. Similarity solutions are obtained and the effects of variation of the heat transfer parameters and the variation of piston velocity (or initial density) and Alfven-Mach number are investigated.

Pages: 251-261 | Views: 310 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Arvind Kumar Singh. Self-similar magnetogasdynamic shock waves in an ideal gas with heat conduction and radiation heat-flux. International Journal of Statistics and Applied Mathematics. 2018; 3(3): 251-261.
Call for book chapter
International Journal of Statistics and Applied Mathematics